MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/1119-3077.183312

Медицинская библиотека · Nigerian journal of clinical practice · 2016

Concomitant gentamicin-induced nephrotoxicity and bilateral ototoxicity.

Akinbodewa A A, Okunola O

Клинический случайСтатьяПеревод в очереди

Аннотация

Co-occurrence of aminoglycoside-induced ototoxicity and nephrotoxicity is rare, possibly as a result of divergent mechanisms of tissue damage despite similarities in the anatomy of the inner ear and the proximal renal tubular epithelium. We present the case of a 63-year-old hypertensive woman who developed nonoliguric acute exacerbation of chronic renal failure and sudden onset of sensorineural deafness after receiving daily injections of gentamicin. Coexisting ototoxicity and nephrotoxicity from aminoglycosides can occur, though rare. Adverse effects of aminoglycosides are better prevented by a careful exercise of discretion by prescribers.

Для цитирования: Akinbodewa A A, Okunola O. Concomitant gentamicin-induced nephrotoxicity and bilateral ototoxicity.. Nigerian journal of clinical practice. 2016. DOI: 10.4103/1119-3077.183312.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.